MathSciNet Relay Station
MathSciNet bibliographic data
MR2321036 58E10 (53C22)
Rotman, Regina The length of a shortest geodesic net on a closed Riemannian manifold. Topology 46 (2007), no. 4, 343–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement